Lithuanian Mathematical Journal

, Volume 50, Issue 3, pp 337–343 | Cite as

Integral representation of the four-parametric generalized Mittag-Leffler function

  • S. Rogosin
  • A. Koroleva


In this paper, we give a new integral representation of the four-parametric generalized Mittag-Leffler function introduced and studied by Djrbashian (Dzherbashian). The representation, obtained in this paper, contains an iterated integral, wherein the internal integral is a Cauchy-type integral, and the external one is a simple improper integral along the so-called Hankel path. The representation also contains the values of the special Wright functions.


33E12 33C20 30E20 


generalized Mittag-Leffler function integral representation asymptotics Wright function 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M.-A. Al-Bassam and Y.F. Luchko, On generalized fractional calculus and its application to the solution of integro-differential equations, J. Fractional Calc., 7:69–88, 1995.MathSciNetMATHGoogle Scholar
  2. 2.
    M.M. Djrbashian, On integral transforms generated by generalized Mittag-Leffler function, Izv. Akad. Nauk Arm. SSR, Ser. Fiz.-Mat. Nauk, 13(3):21–63, 1960 (in Russian).Google Scholar
  3. 3.
    M.M. Djrbashian, Integral Transforms and Representation of Functions in the Complex Domain, Nauka, Moscow, 1966 (in Russian).Google Scholar
  4. 4.
    R. Gorenflo, Yu. Luchko, and S.V. Rogosin, Mittag-Leffler type functions: Notes on growth properties and distribution of zeros, Preprint No. A04-97, Freie Universität Berlin, Serie A Mathematik, 1997.Google Scholar
  5. 5.
    A.A. Kilbas and A.A. Koroleva, Integral transform with the extended generalized Mittag-Leffler function, Math. Model. Anal., 11(2):173–186, 2006.MathSciNetMATHGoogle Scholar
  6. 6.
    A.A. Kilbas and M. Saigo, On Mittag-Leffler type functions, fractional calculus operators and solution of integral equations, Integral Transforms Spec. Funct., 4:355–370, 1996.CrossRefMathSciNetMATHGoogle Scholar
  7. 7.
    A.A. Kilbas, H.M. Srivastava, and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Math. Stud., Vol. 204, Elsevier, Amsterdam, 2006.CrossRefMATHGoogle Scholar
  8. 8.
    B.Ya. Levin, Distribution of Zeros of Entire Functions, Amer. Math. Soc., Providence, RI, 1980 (2nd printing).Google Scholar
  9. 9.
    Yu. Luchko, Asymptototics of zeros of the Wright function, Z. Anal. Anwend., 19:583–595, 2000.MathSciNetMATHGoogle Scholar
  10. 10.
    Yu. Luchko, On the distribution of zeros of the Wright function, Integral Transforms Spec. Funct., 11:195–200, 2001.CrossRefMathSciNetMATHGoogle Scholar
  11. 11.
    F.W.J. Olver, Asymptotics and Special Functions, Academic Press, New York, 1974.Google Scholar
  12. 12.
    A.Yu. Popov, The spectral values of a boundary value problem and the zeros of Mittag-Leffler functions, Differ. Uravn., 38(5):611–621, 2002 (in Russian). English transl.: Differ. Equ., 38(5):642–653, 2002.MathSciNetGoogle Scholar
  13. 13.
    A.Yu. Popov, On a zeroes of Mittag-Leffler functions with parameter ρ < 1/2, Anal. Math., 32(3):207–246, 2006 (in Russian).CrossRefMathSciNetMATHGoogle Scholar
  14. 14.
    A.Yu. Popov and A.M. Sedletskii, Zeros distribution of Mittag-Leffler functions, Dokl. Akad. Nauk, Ross. Akad. Nauk, 390(2):165–168, 2003 (in Russian). English transl.: Dokl. Math., 67(3):336–339, 2003.MathSciNetGoogle Scholar
  15. 15.
    T.R. Prabhakar, A singular integral equation with a generalized Mittag-Leffler function in the kernel, Yokohama Math. J., 19:7–15, 1971.MathSciNetMATHGoogle Scholar
  16. 16.
    S.G. Samko, A.A. Kilbas, and O.I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, New York, London, 1993. (Extended edition of the Russian original, Nauka i Tekhnika, Minsk, 1987.)MATHGoogle Scholar
  17. 17.
    A.M. Sedletski, Asymptotic formulas for zeros of a function of Mittag-Leffler type, Anal. Math., 20:117–132, 1994 (in Russian).CrossRefMathSciNetGoogle Scholar
  18. 18.
    A.M. Sedletski, On zeros of a function of Mittag-Leffler type, Math. Notes, 68(5):117–132, 2000. (Translation from Russian: Mat. Zametki.)CrossRefGoogle Scholar
  19. 19.
    A.M. Sedletski, Nonasymptotic properties of roots of a Mittag-Leffler type function, Math. Notes, 75(3):372–386, 2004. (Translation from Russian: Mat. Zametki.)CrossRefGoogle Scholar
  20. 20.
    A.M. Sedletski, Asymptotics of zeros of the Mittag-Leffler type function of order 1/2, Vestn. Mosk. Univ., Ser. I, (1):22–28, 2007 (in Russian). English transl.: Mosc. Univ. Math. Bull., 62(1):22–28, 2007.Google Scholar
  21. 21.
    I.V. Tikhonov and Yu.I. Éidel’man, Inverse scattering transform for differential equations in Banach spaces and the distribution of zeros of an entire Mittag-Leffler type function, Differ. Equ., 38(5):637–644, 2002.CrossRefMathSciNetGoogle Scholar
  22. 22.
    A. Wiman, Über die Nullstellen der Funktione E α(z), Acta Math., 29:217–234, 1905.CrossRefMathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  1. 1.Department of Mathematics and MechanicsBelarusian State UniversityMinskBelarus

Personalised recommendations